Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 231, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 31, 2013, 3:04 PM PDT for San Bernardino County, California; Clark County, Nevada. It was in force for 116 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 31, 2013, 3:04 PM PDT (22:04 UTC)
- Expired
- Aug 31, 2013, 5:00 PM PDT
- In force
- 116 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 33 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 31, 3:35 PM PDT | FLASH FLOOD | 5 Ne Sloan, NV | THE INTERSECTION OF CACTUS AND BERMUDA IS NOT PASSABLE DUE TO ROADWAY FLOODING. |
| Aug 31, 3:35 PM PDT | FLASH FLOOD | 5 Ne Sloan, NV | THE INTERSECTION OF CACTUS AND BERMUDA IS TO PASSABLE DUE TO ROADWAY FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WGUS55 KVEF 312204
FFWVEF
CAC071-NVC003-010000-
/O.NEW.KVEF.FF.W.0231.130831T2204Z-130901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
304 PM PDT SAT AUG 31 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 500 PM PDT.
* AT 254 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS 12 ACROSS MUCH OF SOUTHERN
NEVADA SOUTH OF LAS VEGAS AND EASTERN SAN BERNARDINO COUNTY
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. THIS WARNING
REPLACES THE WARNING FOR THE SOUTHERN PORTION OF LAS VEGAS DOWN TO
LAUGHLIN AND THE WARNING OVER THE MOJAVE PRESERVE...ALL THE WAY
DOWN TO THE INTERSECTION OF U.S. 95 AND INTERSTATE 40.
* LOCATIONS IMPACTED INCLUDE...
THE SOUTHERN PART OF THE LAS VEGAS VALLEY...
SLOAN...
LAUGHLIN...
SEARCHLIGHT...
COTTONWOOD COVE...
THE MOJAVE PRESERVE...
U.S. HIGHWAY 95 SOUTH OF BOULDER CITY TO INTERSTATE 40...
STATE ROUTES 163...164 AND 165 IN NEVADA...
AND NIPTON ROAD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3481 11548 3529 11533 3548 11542 3570 11536
3587 11523 3602 11529 3596 11472 3587 11466
3581 11472 3562 11465 3548 11468 3534 11459
3517 11456 3511 11464 3508 11461 3503 11464
3492 11463
$$
WOLCOTT2 follow-up statements
674
WGUS75 KVEF 312250
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
350 PM PDT SAT AUG 31 2013
CAC071-NVC003-010000-
/O.CON.KVEF.FF.W.0231.000000T0000Z-130901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-CLARK NV-
350 PM PDT SAT AUG 31 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR
SOUTH CENTRAL CLARK AND EAST CENTRAL SAN BERNARDINO COUNTIES...
AT 342 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN SOUTH OF LAS VEGAS
ALONG U.S. HIGHWAY 95 ALL THE WAY DOWN TO INTERSTATE 40 IN SAN
BERNARDINO COUNTY. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE MOVING
TO THE EAST AT 5 MPH WITH NEW STORMS DEVELOPING IN THE AREA.
SEVERAL REPORTS OF FLOODING HAVE BEEN RECEIVED FROM THE SOUTHERN
PART OF THE LAS VEGAS VALLEY AND AROUND SLOAN WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THE SOUTHERN PART OF THE LAS VEGAS VALLEY...
SLOAN...
LAUGHLIN...
SEARCHLIGHT...
COTTONWOOD COVE...
THE MOJAVE PRESERVE...
U.S. HIGHWAY 95 SOUTH OF BOULDER CITY TO INTERSTATE 40...
STATE ROUTES 163...164 AND 165 IN NEVADA...
AND NIPTON ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3481 11548 3529 11533 3548 11542 3570 11536
3587 11523 3602 11529 3596 11472 3587 11466
3581 11472 3562 11465 3548 11468 3534 11459
3517 11456 3511 11464 3508 11461 3503 11464
3492 11463
$$
WOLCOTT326
WGUS75 KVEF 010003
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
503 PM PDT SAT AUG 31 2013
CAC071-NVC003-010012-
/O.EXP.KVEF.FF.W.0231.000000T0000Z-130901T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-CLARK NV-
503 PM PDT SAT AUG 31 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL CLARK AND
EAST CENTRAL SAN BERNARDINO COUNTIES...
RAIN HAS TAPERED OFF ACROSS MOST OF THE WARNED AREA AND THE FLASH
FLOOD THREAT IS DECREASING. THE WARNING WILL BE ALLOWED TO EXPIRE ON
TIME. TRAVELERS SHOULD BE AWARE OF THE POTENTIAL FOR WATER FLOWING
IN NORMALLY DRY WASHES AND LOW WATER CROSSINGS.
LAT...LON 3481 11548 3529 11533 3548 11542 3570 11536
3587 11523 3602 11529 3596 11472 3587 11466
3581 11472 3562 11465 3548 11468 3534 11459
3517 11456 3511 11464 3508 11461 3503 11464
3492 11463
$$
WOLCOTTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:48 PM PDT, 16 minutes earlier.
Area forecast discussion, Aug 31, 2:48 PM PDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT SAT AUG 31 2013
.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER MUCH OF
THE AREA THROUGH SUNDAY BEFORE DRYING TAKES PLACES FROM THE WEST.
THIS WILL ALLOW FOR THUNDERSTORMS TO FORM MAINLY IN THE AFTERNOON
AND EVENING AGAIN ON SUNDAY. THE DRYING WILL THEN KEEP THUNDERSTORM
CHANCES MAINLY OVER LINCOLN...CLARK...AND MOHAVE COUNTIES THROUGH
MUCH OF NEXT WEEK. TEMPERATURES WILL BE GENERALLY BELOW NORMAL...BUT
WARM TO NEAR NORMAL BY THE MIDDLE OF NEXT WEEK.
&&
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...VERY MOIST AIRMASS
REMAINS OVER THE CWA THIS AFTERNOON WITH THE KLAS MORNING SOUNDING
SHOWING 1.88 INCHES OF PWAT AND CURRENT SPC MESO ANALYSIS SHOWING
OVER 2 INCHES ACROSS THE SOUTHERN PORTION OF THE CWA. THIS COMBINED
WITH THE DAYTIME HEATING AND MID LEVEL RIPPLE IS ALLOWING FOR
THUNDERSTORMS TO FORM OVER MUCH OF THE REGION THIS AFTERNOON. AS THE
RIPPLE SHIFTS TO THE NORTH TONIGHT/DECREASE HEATING...LOOK FOR
DECREASING ACTIVITY OVERNIGHT. HOWEVER ISOLATED THUNDERSTORMS MAY
CONTINUE THROUGH THE NIGHT..ESPECIALLY OVER THE EASTERN PORTION OF
THE CWA. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH THE EVENING.
FOR SUNDAY AND SUNDAY NIGHT...SOME DRYING WILL BE SEEN FROM THE
WEST...BUT ANOTHER WEAK RIPPLE IS FORECAST BY THE MODELS TO MOVE
NORTH ACROSS THE AREA...ESPECIALLY THE EASTERN PORTION OF THE CWA.
THIS RIPPLE ALONG WITH NEGATIVE LI VALUES OF -3 FORECAST AND PWAT
VALUES EXPECTED TO STILL BE OVER 1.5 INCHES WILL EXTENDED THE
FLASH FLOOD WATCH FOR SUNDAY AFTERNOON INTO THE EVENING FOR THE
EASTERN PORTION OF THE CWA. THE WESTERN PORTION OF THE CWA WILL SEE
ISOLATED ACTIVITY TOO...BUT AREAL EXTENT DOES NOT WARRANT A WATCH AT
THIS TIME.
.LONG TERM...MONDAY THROUGH SATURDAY...BY MONDAY A RIDGE REMAINS
OVER THE FOUR CORNERS AREA WITH RESULTANT SOUTHERLY FLOW OVER THE
EASTERN PORTION OF THE CWA WHICH CONTINUES INTO THE END OF THE LONG
TERM. HOWEVER BY WEDNESDAY OF NEXT WEEK A LOW PRESSURE AREA OFF THE
PACIFIC NORTHWEST COAST MAY TURN THE FLOW MORE SOUTHWESTERLY OVER
THE AREA...WHICH WOULD INDICATE DRIER CONDITIONS. HOWEVER THE
ECMWF/GFS DIFFER ON THE STRENGTH AND TIMING OF THE LOW SO FOR NOW
DID NOT MAKE MANY CHANGES TO THE LONG TERM. THUS A MORE TRADITIONAL
MONSOON PATTERN OF AFTERNOON/EVENING THUNDERSTORMS OVER MAINLY THE
EASTERN PORTION OF THE CWA WAS KEPT IN THE FORECAST FOR THE LONG
TERM. TEMPERATURES LOOK LIKE THEY WILL WARM TO NEAR NORMAL BE THE
MIDDLE OF THE WEEK.
.AVIATION...FOR MCCARRAN...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET
THROUGH TONIGHT WITH WINDS FAVORING TYPICAL DIURNAL TRENDS.
SHRA/TSRA ARE EXPECTED THROUGH 02Z SUNDAY IN AND AROUND THE LAS
VEGAS VALLEY. GUSTY AND ERRATIC WINDS...REDUCED CIGS AND VSBY ARE
POSSIBLE IN AND NEAR ANY SHRA/TSRA AND OUTFLOW BOUNDARIES MAY IMPACT
CONFIGURATIONS THROUGH 06Z. THUNDERSTORMS ARE EXPECTED TO FORM AND
BE IN AND AROUND THE VALLEY AGAIN AFTER 18Z SUNDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET WITH WINDS
FAVORING TYPICAL DIURNAL TRENDS THROUGH TONIGHT AWAY FROM ANY
SHRA/TSRA. SHRA/TSRA ARE EXPECTED MAINLY TIL 06Z TONIGHT...ACROSS
LINCOLN, CLARK, MOHAVE, CENTRAL/SOUTHERN NYE AND NORTHEASTERN SAN
BERNARDINO COUNTIES. REDUCED CIGS AND VSBY AND GUSTY AND ERRATIC
WINDS IN AND NEAR SHRA/TSRA WILL BE THE MAIN THREATS. ISOLATED TO
SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE SEEN ON SUNDAY...WITH THE
MAIN AREA OF CONCERN BEING LINCOLN/CLARK/MOHAVE COUNTIES.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NVZ014>022.
FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR NVZ015-016-018>022.
AZ...FLASH FLOOD WATCH UNTIL 11 PM MST THIS EVENING FOR AZZ001>003-
036.
FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR AZZ001-003-036.
CA...FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR CAZ519>527.
&&
JENSEN
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Aug 31, 3:21 AM PDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 321 AM PDT SAT AUG 31 2013 AZZ001>003-036-CAZ524>527-NVZ014>022-010700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT- MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 321 AM PDT SAT AUG 31 2013 /321 AM MST SAT AUG 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH AN UPPER LEVEL DISTURBANCE TO CREATE THE POTENTIAL FOR THUNDERSTORMS WITH VERY HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FROM 11 AM UNTIL 11 PM FOR SOUTHERN NEVADA...NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY IN CALIFORNIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO DECREASING THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-010700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- 321 AM PDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WITH LOCALLY HEAVY RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL LINGER OVER THE AREA THROUGH MUCH OF NEXT WEEK LEADING TO ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRYING BY FRIDAY WHICH WOULD LEAD TO DECREASING THUNDERSTORM CHANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 31, 10:11 AM PDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1011 AM PDT SAT AUG 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 5 W MOUNTAIN SPRINGS 36.01N 115.60W
08/30/2013 CLARK NV BROADCAST MEDIA
NEVADA HIGHWAY PATROL CLOSED HIGHWAY 160 NEAR THE TECOPA
TURNOFF DUE TO FLASH FLOODING AND MUD ON THE ROAD. A
DEBRIS FLOW FROM THE CARPENTER 1 FIRE TOOK PLACE IN TROUT
CANYON AND CROSSED HIGHWAY 160 WITH A 50 FOOT WIDE SWATH
OF MUD...ROCKS AND DEBRIS UP TO 3 FEET DEEP BETWEEN MILE
MARKERS 29 AND 40. CORRECTED FOR START TIME.
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 5:40 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 31, 12:21 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 31, 1:23 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Aug 31, 1:49 PM PDT | Areal Flood Advisory | VEF | Inyo | 3 hr |
| Aug 31, 2:04 PM PDT | Flash Flood Warning | VEF | San Bernardino | 116 min |
| Aug 31, 2:52 PM PDT | Flash Flood Warning | VEF | San Bernardino | 113 min |
| Aug 31, 3:03 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Aug 31, 3:13 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 31, 3:47 PM PDT | Flash Flood Warning | VEF | San Bernardino | 118 min |
| Aug 31, 4:35 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 40 min |
| Aug 31, 4:55 PM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Aug 30, 5:21 PM PDT | Flash Flood Warning | VEF | Clark, Nye | 114 min |
| Aug 30, 5:28 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Aug 30, 5:54 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Aug 30, 7:42 PM PDT | Flash Flood Warning | VEF | Lincoln | 2 hr |
| Aug 31, 10:48 AM PDT | Flash Flood Warning | VEF | Clark | 117 min |
| Aug 31, 11:32 AM PDT | Flash Flood Warning | VEF | Lincoln, Nye | 3 hr |
| Aug 31, 11:41 AM PDT | Areal Flood Advisory | VEF | Clark, Nye | 4 hr |
| Aug 31, 12:11 PM PDT | Flash Flood Warning | VEF | Clark | 2 hr |
| Aug 31, 12:57 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 31, 1:38 PM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Aug 31, 1:54 PM PDT | Flash Flood Warning | VEF | Clark | 111 min |
| Aug 31, 2:52 PM PDT | Flash Flood Warning | VEF | Lincoln, Nye | 3 hr |
| Aug 31, 3:09 PM PDT | Flash Flood Watch | VEF | Clark, Lincoln, Nye | 31 hr |
| Aug 31, 4:36 PM PDT | Flash Flood Warning | VEF | Nye | 3 hr |
| Aug 31, 4:40 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in California, 2013Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.